Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 44, Issue 2, 2008
Dedicated to Professor Heisuke Hironaka on the occasion of his "Kiju", that is, his 77th birthday.
Metadata
 

Preface
Abstract | Full-Text PDF (27 KB) | Metadata

On the Mathematical Work of Professor Heisuke Hironaka
Lê Dũng Tráng and Bernard Teissier
pp. 165–177
Abstract | Full-Text PDF (152 KB) | Metadata

Professor Heisuke Hironaka’s Contribution in Promoting Mathematical Sciences and Bringing up Talent in New Generations
Tadao Oda
pp. 179–182
Abstract | Full-Text PDF (45 KB) | Metadata

Holonomy Groups of Stable Vector Bundles
Vikraman Balaji and János Kollár
pp. 183–211
Abstract | Full-Text PDF (287 KB) | Metadata

A φ1,3-Filtration of the Virasoro Minimal Series M(p, p') with 1 < p'/p < 2
Evgeny Feigin, Boris Feigin, M. Jimbo, Tetsuji Miwa and Y. Takeyama
pp. 213–257
Abstract | Full-Text PDF (407 KB) | Metadata

Flops and Poisson Deformations of Symplectic Varieties
Yoshinori Namikawa
pp. 259–314
Abstract | Full-Text PDF (501 KB) | Metadata

On ℚ-conic Bundles
Shigefumi Mori and Yuri Prokhorov
pp. 315–369
Abstract | Full-Text PDF (510 KB) | Metadata

Rigidity of Log Morphisms
Atsushi Moriwaki
pp. 371–401
Abstract | Full-Text PDF (307 KB) | Metadata

The Orbibundle Miyaoka–Yau–Sakai Inequality and an Effective Bogomolov–McQuillan Theorem
Yoichi Miyaoka
pp. 403–417
Abstract | Full-Text PDF (204 KB) | Metadata

Flops Connect Minimal Models
Yujiro Kawamata
pp. 419–423
Abstract | Full-Text PDF (94 KB) | Metadata

Divisorial Valuations via Arcs
Tommaso de Fernex, Lawrence Ein and Shihoko Ishii
pp. 425–448
Abstract | Full-Text PDF (270 KB) | Metadata

Valuations and Plurisubharmonic Singularities
Sébastien Boucksom, Charles Favre and Mattias Jonsson
pp. 449–494
Abstract | Full-Text PDF (440 KB) | Metadata

Mordell–Weil Groups of a Hyperk¨hler a Manifold—A Question of F. Campana
Keiji Oguiso
pp. 495–506
Abstract | Full-Text PDF (177 KB) | Metadata

Lattice Cohomology of Normal Surface Singularities
András Némethi
pp. 507–543
Abstract | Full-Text PDF (364 KB) | Metadata

On the Density of Unnormalized Tamagawa Numbers of Orthogonal Groups I
Norihiko Hayasaka and Akihiko Yukie
pp. 545–607
Abstract | Full-Text PDF (563 KB) | Metadata

Functoriality in Resolution of Singularities
Edward Bierstone and Pierre D. Milman
pp. 609–639
Abstract | Full-Text PDF (321 KB) | Metadata

Simple Rational Polynomials and the Jacobian Conjecture
Lê Dũng Tráng
pp. 641–659
Abstract | Full-Text PDF (240 KB) | Metadata

Elimination with Applications to Singularities in Positive Characteristic
Orlando Villamayor U.
pp. 661–697
Abstract | Full-Text PDF (336 KB) | Metadata

Good Geometry on the Curve Moduli
Kefeng Liu, Xiaofeng Sun and Shing-Tung Yau
pp. 699–724
Abstract | Full-Text PDF (257 KB) | Metadata